# SDR NACA2024082800005

- Difficulty date: August 28, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 112,311 hours, 19,530 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE RH SKIN EXTERIOR SURFACE CORROSION AT STA 188 AND WL 170 -220. CORROSION REMOVED IAW EO 767-53-0059 EARN N399CM-0019
